# SDR AALA991956

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495061
- Condition: Malfunctioned
- Location: Ac Bay
- Component: Garrtt
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BDL - FLT 1180 - ON ARRIVAL BDL, CABIN FILLED WITH SMOKE.  LANDED BDL WITHOUT INCIDENT.  REPLACED RIGHT AIR-CONDITIONING AIR CYCLE MACHINE.  ALSO, REPLACED COALESCER BAGS AND ACCOMPLISHED PACK BURN OUT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
